Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Warm feeling behind calf, no pain, redness. Causes and treatment?

I am having a feeling of warmth on the side towards the back of my calf it become warm and then the warmth subsides. There is no pain or redness. Didn t know if I should be concerned and make a doctor appointment or just wait and see. It started this morning and has continued every five minutes or so. I actually noticed it a few times in the last few days as well.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
hi welcome to HCM

had gone through your query and understand your concerns. i would come up two possibilities

1.the first one may be ;DIABETES;causes neuropathy may produce this condition.

check your blood sugar levels may confirm the diagnosis

2.second possibility include,VENOUS INCOMPETENCE;

-long standing
-liver diseases are some possible causes.

I hope this is helpful for you, thank you          

Answered: Sun, 13 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor